# SDR USAAF97030

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N899US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11399
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: ES2050402BGM
- Condition: Failed
- Location: Cabin
- Stage of operation: AP
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FL 723 - CABIN EMERGENCY LIGHTS DID NOT ILLUMINATED WHEN TESTED.  MAINTENANCE REPLACED THE D-3982A RELAY.  (M)
